# SDR AU970639

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: 5701831
- Condition: Damaged
- Location: Te Flap Control
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAPS NO4 JACKSCREW BALLNUT FELT SEALS DAMAGED ALLOWING WATER INGRESS
